MathSciNet Relay Station
MathSciNet bibliographic data
MR2395179 30B20 (35Q55 60G30)
Ayache, Antoine; Tzvetkov, Nikolay $L^p$ properties for Gaussian random series. Trans. Amer. Math. Soc. 360 (2008), no. 8, 4425–4439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement